# SDR SIMA20220102003

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 17,114 hours, 10,808 cycles
- System (JASC): 7250 · Turbine Section
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE 1 HIGH VIBRATION 4.0 AMBER RANGE REDUCED THRUST TO 75 PERCENT N1 AND ISSUE PERSISTED EMERGENCY DECLARED. -C/A-INSPECTED BLADES AND PERFORMED RUN UP WITH CREW DEFERRED PER AMM REF ETN-EJ-79-009 TDMI AUTHORIZATION NUMBER 002T7222. PERFORM VIBRATION ANALYSIS WITHIN 25 FLT CYCLES
